Alert archive / Utah / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 4, NWS Salt Lake City, UT

April 29, 2019Garfield County, Kane County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Apr 29, 2019, 9:43 PM MDT for Garfield County, Kane County, Utah. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2019, 9:43 PM MDT (03:43 UTC)
Expired
Apr 29, 2019, 10:30 PM MDT
In force
47 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, UT, Kane County, UT

The radar

The Cedar City radar (KICX), 168 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.7 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2019-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2019-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

130 
WUUS55 KSLC 300343
SVRSLC
UTC017-025-300430-
/O.NEW.KSLC.SV.W.0004.190430T0343Z-190430T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
943 PM MDT MON APR 29 2019

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  South central Garfield County in southern Utah...
  Northeastern Kane County in southern Utah...

* Until 1030 PM MDT

* At 943 PM MDT, a severe thunderstorm was located 20 miles southwest
  of Glen Canyon National Recreation Area, or 37 miles northeast of
  Page, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Glen Canyon National Recreation Area and Ticaboo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3725 11105 3734 11124 3783 11091 3765 11057
TIME...MOT...LOC 0343Z 213DEG 34KT 3736 11110 

HAIL...1.00IN
WIND...60MPH
 
$$

Bonnette
2 follow-up statements
785 
WWUS55 KSLC 300403
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
1003 PM MDT MON APR 29 2019

UTC017-025-300430-
/O.CON.KSLC.SV.W.0004.000000T0000Z-190430T0430Z/
Garfield UT-Kane UT-
1003 PM MDT MON APR 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR SOUTH CENTRAL GARFIELD AND NORTHEASTERN KANE COUNTIES...

At 1002 PM MDT, a severe thunderstorm was located 9 miles west of
Glen Canyon National Recreation Area, or 41 miles southeast of
Escalante, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Glen Canyon National Recreation Area and Ticaboo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3733 11096 3746 11109 3782 11088 3765 11057
TIME...MOT...LOC 0402Z 219DEG 39KT 3749 11094 

HAIL...1.00IN
WIND...60MPH
 
$$

Bonnette
128 
WWUS55 KSLC 300420
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
1020 PM MDT MON APR 29 2019

UTC017-025-300430-
/O.EXP.KSLC.SV.W.0004.000000T0000Z-190430T0430Z/
Garfield UT-Kane UT-
1020 PM MDT MON APR 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GARFIELD AND
NORTHEASTERN KANE COUNTIES WILL EXPIRE AT 1030 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  

However gusty winds are still possible with this thunderstorm.

LAT...LON 3733 11096 3746 11109 3782 11088 3765 11057
TIME...MOT...LOC 0420Z 213DEG 34KT 3763 11082 

$$

Bonnette

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:25 PM MDT, 5 hours 18 minutes earlier.

Area forecast discussion, Apr 29, 4:25 PM MDT, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
425 PM MDT Mon Apr 29 2019

.SYNOPSIS...Cool and unsettled weather will remain over much of
Utah through the middle of the week. Dry conditions with a warming
trend will develop late in the week through the upcoming weekend.

&&

.SHORT TERM (Until 00z Friday)...The well-defined upper low
currently over southern California will continue east across
Arizona tonight. Ahead of this feature a solid moisture plume has
spread north across the southern and central Utah, with scattered
showers and isolated thunderstorms embedded in this moisture plume
extending well ahead of the low late this afternoon.

Looking at a period of fairly strong convection rotating north-
northeast from the parent upper low and into southwest Utah this
evening. Rapidly increasing dynamic support for lift as the mid-
level circulation moves across northwest Arizona along with solid
upper divergence, and the favorably moist airmass should generate
some deep convection. A sufficiently deep warm cloud layer points
towards the potential for heavy rain, with a short period of
slower moving convection near the center of the circulation. Have
issued a flash flood watch for portions of southwest and south-
central Utah this evening, with the focus on the flood prone areas
like slickrock and slot canyons.

A second area of potentially heavy precip will develop along a
mid-level confluence zone from west-central through northeast Utah
this evening. Solid mass and moisture convergence should support
widespread moderate/locally heavy precip late tonight through
early Tuesday along the confluence zone. The heaviest precip will
shift east from the area Tuesday morning, leaving just residual
showers in it's wake late Tuesday morning.

The next round of precip will arrive midweek as the upper trough
currently over the northern Rockies/Pacific Northwest rotates
south and east across the Great Basin late Tuesday through early
Wednesday. The leading surface front will enter Northwest Utah
Tuesday morning. This front will settle into central Utah later in
the afternoon, followed by strong frontogenesis as the trailing
low-level cold advection strengthens and the nose of the upper jet
works into southwest Utah. The resultant strong synoptic-scale
lift will produce rapid development of moderate to locally heavy
precip north of the surface boundary late Tuesday afternoon and
evening. Snow levels will drop quickly behind the front with
areas of significant mountain accumulations and some snow reaching
down to the higher central and northern valleys overnight through
early Wednesday. Temperatures behind the front will come well
below early May norms, with the potential for agricultural issues
due to the cold temps Wednesday and Thursday morning.

Heights will begin to bounce back in the wake of the exiting
trough on Thursday. Temperatures should climb back to reading
close to normal Thursday afternoon, with the real warmup beyond
the short term forecast period.

.LONG TERM (After 00Z Friday)...Northwest flow will be across the
region late Thursday into Friday.  Mainly dry conditions can be
expected. A period of shortwave ridging will bring warming
temperatures for the weekend. Suspect models are somewhat
underplaying how warm temperatures will be particularly Sunday
afternoon, so current forecast is a bit above guidance.

The reprieve will be short as yet another system will cross the
state, bringing somewhat cooler temperatures and showers again to
the state.

&&

.AVIATION...Currently have south winds due to showers south of the
KSLC terminal. Low confidence of a northwest wind switch late this
afternoon but a northerly pressure gradient is supportive of this
possibility. Better potential that showers directly impact the
airfield around sunset and through the evening hours, which would
impact winds as well as support lowering ceilings.

&&

.FIRE WEATHER...Cool, spring-like conditions are on tap for much
of southern and central Utah through midweek. Low pressure moving
east across Arizona overnight will bring widespread showers and
isolated thunderstorms to the southern half of the state. Stronger
convection across far southern Utah this evening will generate a
fairly broad area of wetting rains. This heavier precipitation
will work across central through northeast Utah later tonight
through early Tuesday.

A significantly colder storm system will move south from the
northern Rockies/Pacific Northwest for late Tuesday through early
Wednesday. Northern Utah will see much colder temps, with
minimal amounts of precip. The main focus for precip will be along
a rapidly strengthening front across southwest, central and
through northeast Utah Tuesday evening. Heavy precip, with
accumulating snows at the higher elevations, is expected along
and north of the front as it drifts south overnight. Precip will
gradually wind down Wednesday morning, with an unseasonably cold
airmass remaining across the area into early Thursday. A warming
trend with dry conditions will begin at the end of the week
through the upcoming weekend.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until midnight MDT tonight for UTZ016-019-020-
     518.

WY...None.
&&

SHORT TERM/FIRE WEATHER...CONGER
LONG TERM...KRUSE
AVIATION...10

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Apr 29, 6:13 AM MDT, 15 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
613 AM MDT Mon Apr 29 2019

UTZ001>016-019>021-517-518-WYZ021-301300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
613 AM MDT Mon Apr 29 2019

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Showers and thunderstorms may bring locally heavy rainfall today
and tonight, especially across central and southern Utah.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms may bring locally heavy rainfall and
high-elevation snow Tuesday afternoon through Tuesday night,
especially across central and southern Utah.

Warming temperatures will accelerate snowmelt at the mid and high
elevations during the latter half of the week. This will lead to
streams and rivers running high, fast and cold across the outlook
area through the remainder of the Spring. Monitor children and
pets closely near these waterways.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Apr 29, 7:24 PM MDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
724 PM MDT MON APR 29 2019

UTZ019-020-518-300215-
Southern Utah Mountains UT-Utah's Dixie and Zion National Park UT-
South Central Utah UT-
724 PM MDT MON APR 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WASHINGTON...WESTERN
KANE AND SOUTHEASTERN IRON COUNTIES UNTIL 815 PM MDT...

At 724 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Kanab...moving north at 30 mph.

Wind gusts up to 50 mph will be possible.

Locations impacted include...
Kanab, Zion National Park, Orderville, Springdale, Glendale,
Rockville, Coral Pink Sand Dunes and Mt Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3721 11313 3759 11292 3735 11231 3700 11234
      3700 11285
TIME...MOT...LOC 0124Z 190DEG 26KT 3702 11263

Bonnette
Special weather statement, Apr 29, 7:34 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
734 PM MDT MON APR 29 2019

UTZ020-021-300215-
Glen Canyon Recreation Area/Lake Powell UT-South Central Utah UT-
734 PM MDT MON APR 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN JUAN AND EASTERN
KANE COUNTIES UNTIL 815 PM MDT...

At 733 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Wahweep, or near Page...moving north at 30
mph.

Half inch hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Lake Powell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

If on or near Lake Powell, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3747 11139 3738 11097 3699 11122 3700 11154
TIME...MOT...LOC 0133Z 197DEG 28KT 3699 11141

Bonnette
Special weather statement, Apr 29, 8:03 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
803 PM MDT MON APR 29 2019

UTZ016-020-518-300245-
Southern Utah Mountains UT-Southwest Utah UT-South Central Utah UT-
803 PM MDT MON APR 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD...
NORTHEASTERN WASHINGTON...WESTERN KANE AND EASTERN IRON COUNTIES
UNTIL 845 PM MDT...

At 803 PM MDT, National Weather Service Doppler radar indicated
strong thunderstorms along a line extending from near Cedar City to
20 miles northeast of Kanab...and moving north at 35 mph.

Winds in excess of 40 mph will be possible.

Locations impacted include...
Cedar City, Kanab, Enoch, Parowan, Paragonah, Hatch, Summit,
Orderville, Glendale, Kanarraville, Cannonville, Alton, Brian Head,
Hillsdale, Long Valley Junction, Hamilton Fort, Kodachrome Basin
State Park and Mt Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 3741 11290 3761 11339 3813 11329 3782 11248
      3745 11187 3700 11206 3700 11261
TIME...MOT...LOC 0203Z 199DEG 29KT 3772 11313 3716 11218

Bonnette
Special weather statement, Apr 29, 8:12 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
812 PM MDT MON APR 29 2019

UTZ020-021-518-300300-
Southern Utah Mountains UT-
Glen Canyon Recreation Area/Lake Powell UT-South Central Utah UT-
812 PM MDT MON APR 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN JUAN AND CENTRAL
KANE COUNTIES UNTIL 900 PM MDT...

At 811 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 15 miles northeast of Wahweep, or 19 miles
northeast of Page...moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Big Water and Lake Powell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

If on or near Lake Powell, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3753 11172 3750 11102 3700 11125 3700 11179
TIME...MOT...LOC 0211Z 204DEG 19KT 3714 11128

Bonnette
Special weather statement, Apr 29, 8:44 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
844 PM MDT MON APR 29 2019

UTZ013-020-021-518-300330-
Southern Utah Mountains UT-
Glen Canyon Recreation Area/Lake Powell UT-South Central Utah UT-
San Rafael Swell UT-
844 PM MDT MON APR 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD...
SOUTHWESTERN SAN JUAN AND CENTRAL KANE COUNTIES UNTIL 930 PM MDT...

At 843 PM MDT, National Weather Service Doppler radar indicated
strong thunderstorms along a line extending from 20 miles south of
Henrieville to 24 miles southwest of Glen Canyon National Recreation
Area...and moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Big Water, Henrieville, Glen Canyon National Recreation Area, Tropic,
Cannonville, Kodachrome Basin State Park and Lake Powell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake Powell, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3777 11211 3768 11079 3700 11123 3700 11228
TIME...MOT...LOC 0243Z 223DEG 26KT 3728 11196 3728 11111

Bonnette
Special weather statement, Apr 29, 9:28 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
928 PM MDT MON APR 29 2019

UTZ013-020-021-518-300415-
Southern Utah Mountains UT-
Glen Canyon Recreation Area/Lake Powell UT-South Central Utah UT-
San Rafael Swell UT-
928 PM MDT MON APR 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD...SOUTHWESTERN
SAN JUAN AND EASTERN KANE COUNTIES UNTIL 1015 PM MDT...

At 926 PM MDT, National Weather Service Doppler radar indicated a
cluster of strong thunderstorms extending from 6 miles southeast of
Escalante to 12 miles northwest of Ticaboo extending south to
the Utah and Arizona border...moving northwest at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Escalante, Big Water, Boulder, Glen Canyon National Recreation Area,
Ticaboo, Dangling Rope Marina and Lake Powell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake Powell, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3701 11175 3740 11170 3770 11183 3804 11180
      3804 11038 3700 11107
TIME...MOT...LOC 0326Z 200DEG 16KT 3768 11155 3768 11089

Bonnette

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 6:01 PM MDTSpecial Weather StatementSLCWashington44 min
Apr 29, 6:03 PM MDTAreal Flood AdvisorySLCIron, Kane, Washington104 min
Apr 29, 6:28 PM MDTSevere Thunderstorm WarningSLCWashington47 min
Apr 29, 7:12 PM MDTAreal Flood AdvisorySLCIron2 hr
Apr 29, 7:12 PM MDTSevere Thunderstorm WarningSLCIron, Washington37 min
Apr 29, 7:24 PM MDTSpecial Weather StatementSLC51 min
Apr 29, 7:33 PM MDTFlash Flood WarningSLCWashington3 hr
Apr 29, 7:34 PM MDTSpecial Weather StatementSLCKane41 min
Apr 29, 8:03 PM MDTSpecial Weather StatementSLCIron42 min
Apr 29, 8:12 PM MDTSpecial Weather StatementSLCKane48 min
Apr 29, 8:44 PM MDTSpecial Weather StatementSLCKane46 min
Apr 29, 9:18 PM MDTSevere Thunderstorm WarningSLCKane27 min
Apr 29, 9:28 PM MDTSpecial Weather StatementSLCGarfield47 min
Apr 30, 2:46 PM MDTSpecial Weather StatementSLCJuab44 min
Apr 30, 3:26 PM MDTSpecial Weather StatementSLCJuab49 min

Nearby

Severe Thunderstorm Warnings in Utah, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.